# SDR AT0100104

- Difficulty date: February 8, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Vert Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER UPPER FAIRING CHAFED OUT OF LIMITS.  REPLACED SKIN PANEL IAW DC9 SRM 55-01 FIG 1, 55-31, 51-10-02, 51-10-03, 51-10-04, AND 51-30-02.
